Indian Journal of Pharmacology Home 

RESEARCH PAPER
[Download PDF]
Year : 1990  |  Volume : 22  |  Issue : 3  |  Page : 133--137

Alteration in the levels of rifampicin in pleural fluid following simultaneous administration of prednisolone in patients of tubercular pleural effusion

AR Wagay1, KC Singhal2, Malik Abida3, R Bhargava4 
1 
2 
3 
4 

Correspondence Address:
A R Wagay





How to cite this article:
Wagay A R, Singhal K C, Abida M, Bhargava R. Alteration in the levels of rifampicin in pleural fluid following simultaneous administration of prednisolone in patients of tubercular pleural effusion.Indian J Pharmacol 1990;22:133-137


How to cite this URL:
Wagay A R, Singhal K C, Abida M, Bhargava R. Alteration in the levels of rifampicin in pleural fluid following simultaneous administration of prednisolone in patients of tubercular pleural effusion. Indian J Pharmacol [serial online] 1990 [cited 2021 Oct 25 ];22:133-137
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=1990;volume=22;issue=3;spage=133;epage=137;aulast=Wagay;type=0